# SDR CH1A200395030

- Difficulty date: April 9, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR WEB UPPER SURFACE FWD  OF AFT ENTRY DOOR CUTOUT LBL 14 TO RBL 14 BS 1173.
